Avatar universal
herb
I am 86 and have had Parkinson's disease for 10 years and just recently took some prednisone for back pain. My energy increased significantly for several days then I became very weak. The weakness seems to be getting worse after completing the prednisone regimen three days ago. Any suggestions for ways to overcome the weakness will be appreciated. I would like to get back to normal as soon as possible.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Just wondered how you are now?  Did you ever get your energy back.  I hope so.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Parkinson’s Disease Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank